BibTeX record journals/jpdc/LiangXLS12

download as .bib file

@article{DBLP:journals/jpdc/LiangXLS12,
  author    = {Meilian Liang and
               Xiaodong Xu and
               Jiarong Liang and
               Zehui Shao},
  title     = {Upper bounds on the connection probability for 2-D meshes and tori},
  journal   = {J. Parallel Distrib. Comput.},
  volume    = {72},
  number    = {2},
  pages     = {185--194},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jpdc.2011.11.006},
  doi       = {10.1016/j.jpdc.2011.11.006},
  timestamp = {Tue, 06 Jun 2017 22:20:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jpdc/LiangXLS12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics